Approximate jordan mappings on noncommutative banach algebras
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 69-73
Young Whan Lee, Gwang Hui Kim
Taejon University, kangnam University
Abstract : We show that if $T$ is an $\varepsilon -$approximate Jordan functional such that $T(a) = 0$ implies $T(a^2 )=0\ (a \in A)$ then $T$ is continuous and $\Vert T \Vert \le 1+ \varepsilon $. Also we prove that every $\varepsilon -$near Jordan mapping is an $g(\varepsilon )-$approximate Jordan mapping where $g(\varepsilon ) \to 0$ as $ \varepsilon \to 0$ and for every $\varepsilon >0$ there is an integer $m$ such that if $T$ is an $ \frac {\varepsilon }{m} -$approximate Jordan mapping on a finite dimensional Banach algebra then $T$ is an $\varepsilon -$near Jordan mapping.
Keywords : Approximate Jordan mapping, Banach algebra
MSC numbers : 46H40, 46H99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd